MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLE
Model Number AN 3840
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated he was using our 4mm x 32g pentip needle for his injection and the needle got stuck in his right leg 3 weeks ago.The customer went to the docotro to get a x-ray and ultrasound done on his leg.The doctor reported there was no needle found in his leg.Customer called om to seek additional information about how to remove the needle from his leg.He was advised to go back to see his doctor.

Brand Name
UNIFINE PENTIPS PLUS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key20056294
Report Number8021764-2024-00007
Device Sequence Number18222167
Product Code FMI
UDI-Device Identifier00384703840010
UDI-Public00384703840010
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3840
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale